It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Anne on September 27, 2000 at 19:47:18:

Please, oh please! Can anyone help me? I am a 38 year old female and have HBP. I take Atenolol, 50mg/day. Have been on this since April of this year. I have terrible headaches daily. My body aches in certain places. For instance, the back of my arm or my leg. It is horrible during my period. I had a panic attack/gastritis in May. I went to the ER and I told this doctor how I was aching in spots which only lasted a few minutes and then moved on. He suggested I be tested for Lupus so I was . I went to my own doctor who said he was a quack. She said those aches are typical of someone with HBP.The lupus test came back negative. Do you know how your mind can race and think the worst! Well, that's me. I obsessed over that one for months. Now, on the olympics the woman in the wheel chair said she knew she had MS when she felt tingling in her legs. NOW, I have had tingling in my right foot and leg and in my left foot. I think I will lose my mind over this. I have two young children and can't bear the thought of not being here for them. Does anyone out there have any similiar symptoms from the Atenolol? Am I going crazy? I would love to know if anyone else experiences the tingling in the legs and feet. I have a BP checkup on Monday Oct. 2. PLEASE REPLY ASAP

Follow Ups

All times are GMT -7. The time now is 08:24 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!